# SDR DALA2021032601807

- Difficulty date: March 25, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N883DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31993
- Aircraft time: 10,077 hours, 3,485 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Recirculation
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(LOG 7559556) ON TAKEOFF ROLL AIR CONDITIONING SMELLED STORNGLY OF DIRTY SOCKS OR DIRT VACCUUM. SMELL DISAPATED ON CLIMBOUT. PERFORMED PNEUMATIC DUCT BURN OUT AS PER B737 AMM 21-00-01. NO SMELL NOTED. R/R RECIRCULATION AIR FILTERS AS PER B737 AMM 21-25.
